On symmetric solutions of a singular elliptic equation with critical Sobolev–Hardy exponent
作者: Yinbin DengLingyu Jin
作者单位: 1Department of Mathematics, Huazhong Normal University, Wuhan, Hubei 430079, PR China
刊名: Journal of Mathematical Analysis and Applications, 2006, Vol.329 (1), pp.603-616
来源数据库: Elsevier Journal
DOI: 10.1016/j.jmaa.2006.06.070
关键词: Palais–Smale conditionG -symmetric solutionCritical Sobolev–Hardy exponentHardy inequalityElliptic equation
原始语种摘要: Abstract(#br)This paper is concerned with the existence of the nontrivial solutions of the following problem: { − Δ u = μ u | x | 2 + K ( x ) u 2 ∗ ( s ) − 1 | x | s , x ∈ R n , u ∈ D G 1 , 2 ( R n ) , where n > 2 , K ( x ) is a bounded, continuous function satisfying some conditions. D G 1 , 2 ( R n ) is an appropriate Sobolev space of G -symmetric functions. 2 ∗ ( s ) = 2 ( n − s ) ( n − 2 ) is the critical Sobolev–Hardy exponent, and 0 ⩽ s < 2 , 0 < μ < μ ¯ = ( n − 2 2 ) 2 .
全文获取路径: Elsevier  (合作)
分享到:
来源刊物:

×
关键词翻译
关键词翻译
  • symmetric 对称的
  • critical 临界的
  • equation 方程
  • nontrivial 非平凡
  • singular 奇异的
  • satisfying 饱和
  • continuous 连续的
  • existence 存在
  • inequality 不等式
  • problem 题目